# SDR ZIAA96008

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1038
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8398012
- Condition: Cracked
- Location: Ws 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION, FOUND RIGHT WING NR 1 PLANK CRACKED AT WS 275 ON LOWER SURFACE AT THE LEADING EDGE.  FABRICATED, INSTALLED AND SEALED A REPAIR PER L-188 SRM 57-2-1, FIGURE 3, SHEET 37.  (X)
